A note on generalized solutions of singular hamiltonian systems

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We consider T-periodic solutions of singular Hamiltonian systems with weak force In particular, we study some properties of generalized T-periodic solutions, which were introduced by Bahri and Rabinowitz.

Original languageEnglish
Pages (from-to)275-284
Number of pages10
JournalProceedings of the American Mathematical Society
Volume122
Issue number1
DOIs
Publication statusPublished - 1994
Externally publishedYes

Keywords

  • Minimax methods
  • Periodic solutions
  • Singular Hamiltonian systems

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on generalized solutions of singular hamiltonian systems'. Together they form a unique fingerprint.

  • Cite this